MAUDE Adverse Event Report: EXACTECH, INC. STEMLESS HUMERAL HEAD 50MM X 19MM X BETA; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO

EXACTECH, INC. STEMLESS HUMERAL HEAD 50MM X 19MM X BETA; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO
Catalog Number 310-61-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, the patient had an initial tsa on (b)(6) 2020.The patient presented on (b)(6) 2020 with complains of persisting stiffness and discomfort after original arthroplasty - revised done on (b)(6) 2020.The case report form indicates that this event is definitely not related to device and definitely related to procedure.Outcome is resolved on (b)(6) 2020.
 
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): (b)(4) -stemless humeral comp integrip, cage, size 3.

Brand Name
STEMLESS HUMERAL HEAD 50MM X 19MM X BETA
Common Device Name
PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18196986
Report Number1038671-2023-02842
Device Sequence Number6403423
Product Code PKC
UDI-Device Identifier10885862537126
UDI-Public10885862537126
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number310-61-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Initial Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale
Patient Weight102 KG
Patient RaceWhite